MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed that ams allowed the order entry module to create a duplicated sid associated to two different requests.After review of logs, it is visible that sample (b)(6) was firstly associated to request 2748860-5583400-114027, but then a duplicate was assigned by order entry to request 1737708-5553733-113594 - no trace of update from lis, only visible in organizer.Results were assigned to other patient with sample identification numbers that were not ordered from his.They were identified and blocked before validation and reporting.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Complete information for section a1 patient identifier: (b)(6).The investigation by the ams technical experts determined the issue was most likely a case of user error.The exact root cause could not be determined.Communication with the customer revealed that they were trained to follow different steps, using f3 - cancel instead of f5 - clear option in the ams worklist.It is likely that the user accidentally pressed f5 instead of f3.However, this could not be confirmed.The customer was retrained on correct procedures.No deficiency of the middleware was identified.The ticket trending review did not identify an increase in complaint activity.Device history review did not identify any non-conformance's, potential non-conformance's, or deviations associated with the complaint issue.A review of labeling showed labelling to be adequate.Based on all available information and abbott¿s complaint investigation, no product deficiency was identified for the aliniq ams.
 
Event or Problem Description
The customer observed that ams allowed the order entry module to create a duplicated sid associated to two different requests.After review of logs, it is visible that sample (b)(6) was firstly associated to request (b)(4), but then a duplicate was assigned by order entry to request (b)(4) no trace of update from lis, only visible in organizer.Results were assigned to other patient with sample identification numbers that were not ordered from his.They were identified and blocked before validation and reporting.No impact to patient management was reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21253123
Report Number3004032053-2025-00002
Device Sequence Number8075951
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public(01)00380740200169(10)3.01
Combination Product (Y/N)N
Initial Reporter CountryBK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown